Post # 1
When I went to pick up my BC prescription for this month, the pharmacist had switched me from Yasmin to its generic, Zarah, which had just been approved in Canada but has apparently been around in the US for a while. The pharmacist reassured me that they’re the same drug, but said that some people had reported a bit of spotting when they switched over. (I was also highly suspect and called my mom, a nurse, to confirm it was all good, and when I asked her if she was sure it would still work, she said, “………… I could be lying to you, of course.” We were both quiet for a second and then I yelled, “… ARE YOU TRYING TO GET ME PREGNANT SO YOU CAN HAVE GRANDKIDS!?” Hahah.)
Anyway, I just got off of the treadmill and noticed that I’m spotting but… pretty heavily. Like, my normal period flow, which is admittedly pretty light because of being on BC for so long, but still! Is this normal? What amount of “spotting” is actually… you know… spotting, and not another period!?
Post # 3
@MrsRevolutionize: hmmm, that’s weird. I don’t know for sure. You should be able to request the brand name if you want it – it just depends on if your insurance will cover the non-generic. I know my doctor used to specify that I was not to have the generic version of whatever it was I was on at the time.
Post # 4
- Wedding: September 2014 - Turf Valley
Whenever I have spotted (for example, when I was switched to a generic I also spotted), it was never, EVER as heavy as a period. Often times I’d get light pink throughout the day. Sometimes I’d get a little heavier, but it was always brown (old), not deep red.
They tell you it’s the same, but I’m saying NO WAY. I went from Seasonique which worked excellently for me, to Camrese which took about two packs (that’s 6 months) to get used to. Then they tried putting me on this generic of the generic and my body went into some kind of nuclear meltdown. I was emotional, impossible to be around, and I spotted HEAVILY (still not as heavily as you, but enough that I went back and bought Camrese).